# SDR IXXA2024060702

- Difficulty date: May 23, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2168114T0223
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE LEFT WING LEADING EDGE SKIN, AN ELONGATED FASTENER HOLE WAS NOTED AT OSS 1017 THROUGH THE LEADING EDGE RIB AND THE UPPER LEADING EDGE SKIN PANEL SPLICE PLATE. THE ELONGATED HOLE WAS REAMED TO A TRUE AND ROUND CONDITION WITH A DIAMETER OF 0.4536” FROM A NOMINAL DIAMETER OF 0.309”.
